Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the homology of split extensions with $p$–elementary kernel
HTML articles powered by AMS MathViewer

by Marcin Chalupnik PDF
Proc. Amer. Math. Soc. 129 (2001), 3143-3149 Request permission

Abstract:

We study a Hochschild–Serre spectral sequence associated to a split group extension with kernel $({\mathbf Z/p})^n$. It is shown that a large part of $E^{0*}_2$ must survive to infinity. We also sketch the general procedure of computing this surviving group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20J06
  • Retrieve articles in all journals with MSC (2000): 20J06
Additional Information
  • Marcin Chalupnik
  • Affiliation: Instytut Matematyki, University of Warsaw, ul. Banacha 2, 02–097 Warsaw, Poland
  • Email: mchal@mimuw.edu.pl
  • Received by editor(s): August 25, 1999
  • Received by editor(s) in revised form: March 8, 2000
  • Published electronically: April 16, 2001
  • Additional Notes: The author was partially supported by the Polish scientific grant (KBN) 2 P03A 01113
  • Communicated by: Ralph Cohen
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3143-3149
  • MSC (2000): Primary 20J06
  • DOI: https://doi.org/10.1090/S0002-9939-01-05987-1
  • MathSciNet review: 1844986